# SDR SWAA2025022598705

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 27,479 hours, 13,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOP <[01].  RELAMPED FWD PAX DOOR EXTERIOR SLIDE EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD @ THIS TIME.
